# SDR ASOA2014060610656

- Difficulty date: May 22, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,007 hours, 10,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK CORRODED FROM BS 349-379.  BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001 & REO 670-53-00-013.  R & R SEAT TRACK IAW AMM 53-00-49-000-801, 53-00-49-400-801.
